Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Had pityriasis rosea, having rashes on body. Is it a new virus?

I have had Pityriasis Rosea earlier this year and about a month or so later it cleared up. I was told that you only have it once in your life time but just recently I have started seeing more rashes appear on my body. The first rash is very large on my breast and more have started to appear on my stomach. Could this still be the rash from the start of the year or is it a new virus as the first herald patch was on my bottom and the new one is on my breast. I am worried it might be something else but I wish it would go away.
Asked On : Sat, 19 May 2012
Answers:  1 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi yes pityriasis rosasea is a viral infection starts a fter upper resliratory tract presents as a herald patch which is bigger than few smaller oval patches appear all over the body with mild itching it is only parvovirus which causes it.nothing new virus it can be treated with erythromycin 500 mg twice daily and application of flutivate ointment on lesions if it is severe enough us oral steriods
Answered: Fri, 1 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor